# SDR CALA2015122194912

- Difficulty date: December 18, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 62,482 hours, 7,119 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT FLASHES NEAR SEATS 20C TO 23C.  REPLACED POWER SUPPLY M6007 IAW WDM 33-51-43 PG 1B SH 1.  OPERATIONAL TEST PASSED IAW AMM 33-51-00 PG 501.
